Browse Title Index

Issue Title
Vol 12, No 2 (2017) On Chromatic Number of General Kneser Graphs Abstract   PDF
Sharareh Alipour, Amir Jafari
Vol 12, No 2 (2017) On combinatorial extensions of Rogers-Ramanujan type identities Abstract   PDF
Megha Goyal
Vol 12, No 2 (2017) On Cops and Robbers on $G^{\Xi}$ and cop-edge critical graphs. Abstract   PDF
Domingos Moreira Cardoso, Charles Dominic, Łukasz Witkowski, Marcin Witkowski
Vol 9, No 2 (2014) On cycle packings and feedback vertex sets Abstract   PDF
Glenn G. Chappell, John Gimbel, Chris Hartman
Vol 3, No 1 (2008) On geometric constructions of (k, g)-graphs Abstract   PDF
András Gács, Tamás Héger
Vol 11, No 2 (2017) On monochromatic linear recurrence sequences Abstract   PDF
Csanád Bertók, Gábor Nyul
Vol 1, No 1 (2006) On primitive symmetric association schemes with m_1=3 Abstract   PDF
Eiichi Bannai, Etsuko Bannai
Vol 10, No 2 (2015) On the chromatic index of Latin squares Abstract   PDF
Nicholas Cavenagh, Jaromy Kuhl
Vol 13, No 1 (2018) On the combinatorics of modified lattice paths and generalized $q$--series Abstract   PDF
Meenakshi Rana, Megha Goyal
Vol 13, No 1 (2018) On the enumeration of a class of toroidal graphs Abstract   PDF
Ashish Kumar Upadhyay, Dipendu Maity
Vol 11, No 2 (2017) On the Equation $\displaystyle{\sum_{i=1}^n \frac{1}{x_i}=1} $ in Distinct Odd or Even Numbers Abstract   PDF
Francis Noel Castro
Vol 4, No 2 (2009) On the Hall-Janko graph with 100 vertices and the near-octagon of order (2,4) Abstract   PDF
An De Wispelaere, Hendrik Van Maldeghem
Vol 12, No 2 (2017) On the metric dimension of circulant graphs with $4$ generators Abstract   PDF
Tomas Vetrik
Vol 9, No 1 (2014) On the minimum order of $k$-cop win graphs Abstract   PDF
William Baird, Andrew Beveridge, Anthony Bonato, Paolo Codenotti, Aaron Maurer, John McCauley, Silviya Valeva
Vol 5, No 1 (2010) On the number of components of a graph Abstract   PDF
Hamza Si Kaddour, Elias Tahhan Bittar
Vol 13, No 1 (2018) On the number of partitions into odd parts or congruent to $\pm 2 \pmod{10}$ Abstract   PDF
Mircea Merca
Vol 2, No 2 (2007) On the oriented chromatic number of dense graphs Abstract   PDF
David R. Wood
Vol 5, No 2 (2010) On the Parity of p(n,3) and p_Ψ(n,3) Abstract   PDF
Mohamed El Bachraoui
Vol 2, No 1 (2007) On the rigidity of regular bicycle (n,k)-gons Abstract   PDF
Balázs Csikós
Paola Bonacini, Lucia Marino
Vol 12, No 2 (2017) On the total signed domination number of the Cartesian product of paths Abstract   PDF
Hong Gao, Huiping Cao, Yuansheng Yang
Vol 5, No 1 (2010) On the universal rigidity of generic bar frameworks Abstract   PDF
Abdo Y. Alfakih
Vol 10, No 1 (2015) On uniformly resolvable {K_2, P_k}-designs with with k=3,4 Abstract   PDF
Mario Gionfriddo, Salvatore Milici
Vol 10, No 2 (2015) On universally rigid frameworks on the line Abstract   PDF
Tibor Jordan, Viet Hang Nguyen
Vol 6, No 1 (2011) Option-closed games Abstract   PDF
Richard J. Nowakowski, Paul Ottaway
126 - 150 of 205 Items << < 1 2 3 4 5 6 7 8 9 > >>